I recently started taking Prozac to treat my PMS. I opted to take it daily instead of the 14 days on and 14 off, to also treat my anxiety. A big part of my PMS (and what makes me extremely upset and depressed) is that I binge eat like crazy. I have no self control when it comes to food the two weeks before my period and I eat everything I can get my hands on. I was hoping that this would subside. Though, I do believe Prozac is helping my moods, it is definitely not helping with my eating. It's actually made it worse. My appetite has increased, not just the two weeks before, but now throughout the whole month. I am gaining weight rapidly and am getting really nervous. What's worse? Being insecurely fat, but emotionally stable or being average and feeling miserable every two weeks? I am so disappointed, just wondering if anyone had this side effect and if it will subside. It's only been a month and I have already gained 10 lbs!!!!!!!! I am also extremely tired. I started taking it at night and this has helped a bit. Are these just side effects and will go away or am I destined to be fat and lazy as long as I am on this med? Please help!!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...